RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1971, Volume 7, Number 6, Pages 1036–1041 (Mi de1294)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Conditions for the convergence of spectral decompositions that correspond to self-adjoint extensions of elliptic operators. III. Best possible local estimates of Riesz means of an arbitrary function from the class $L_2(G)$ for a self-adjoint extension of the Laplace operator

V. A. Il'in

Lomonosov Moscow State University

Full text: PDF file (618 kB)

Bibliographic databases:
UDC: 517.522.3+517.945
Received: 23.02.1971

Citation: V. A. Il'in, “Conditions for the convergence of spectral decompositions that correspond to self-adjoint extensions of elliptic operators. III. Best possible local estimates of Riesz means of an arbitrary function from the class $L_2(G)$ for a self-adjoint extension of the Laplace operator”, Differ. Uravn., 7:6 (1971), 1036–1041

Citation in format AMSBIB
\Bibitem{Ili71}
\by V.~A.~Il'in
\paper Conditions for the convergence of spectral decompositions that correspond to self-adjoint extensions of elliptic operators. III.~Best possible local estimates of Riesz means of an arbitrary function from the class $L_2(G)$ for a self-adjoint extension of the Laplace operator
\jour Differ. Uravn.
\yr 1971
\vol 7
\issue 6
\pages 1036--1041
\mathnet{http://mi.mathnet.ru/de1294}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=284869}
\zmath{https://zbmath.org/?q=an:0233.47032}


Linking options:
  • http://mi.mathnet.ru/eng/de1294
  • http://mi.mathnet.ru/eng/de/v7/i6/p1036

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. V. Tikhomirov, “On the Riesz means of expansion in eigenfunctions and associated functions of a nonselfadjoint ordinary differntial operator”, Math. USSR-Sb., 31:1 (1977), 29–48  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:68
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020